# SDR SWI2023F00333

- Difficulty date: July 22, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE STGR17AT FS319.70 HAS CORROSION (MARKED).     (C-CHECK RO 9/13/2023)    REMOVED AND INSTALLED NEW FWD FUSELAGE LWR FRAME BRACKET P/N: 601R38335-1 REF CRJ200 SRM 51-42-21 AND DWG 601R38303, REV AR. COMPLIED WITH 51-900-1003-SKY
